# SDR SWAA2025100118830

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR ASSIST HANDLE BY G-1 IS LOOSE.   TIGHTENED R-1 DOOR ASSIST HANDLE BY G-1 IAW SOPM 20-50-01.
